RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 5, Pages 958–960 (Mi de1912)  

Short Communications

Preservation of the asymptotic stability property in the case of a zero root

G. S. Krechetov

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (281 kB)

Bibliographic databases:
UDC: 517.925.13
Received: 03.11.1971

Citation: G. S. Krechetov, “Preservation of the asymptotic stability property in the case of a zero root”, Differ. Uravn., 9:5 (1973), 958–960

Citation in format AMSBIB
\Bibitem{Kre73}
\by G.~S.~Krechetov
\paper Preservation of the asymptotic stability property in the case of a zero root
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 5
\pages 958--960
\mathnet{http://mi.mathnet.ru/de1912}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=320452}
\zmath{https://zbmath.org/?q=an:0271.34062}


Linking options:
  • http://mi.mathnet.ru/eng/de1912
  • http://mi.mathnet.ru/eng/de/v9/i5/p958

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019